It is rough to come of of all 3. I got to 100 of each one in 3 days. For the last 5 years of it. Which was Xanax, vicodin, soma. Spread out randomly through my day. My doctor has me on barbitol and clonidine. And a vomiting pills and sleeping pills and ibuprofen. I go in his office every day at 2:00 and he checks my heart rate and runs me out as fast as I got in. But I think after a full 8 days now on these withdraw pills it would either be over or he would lower my dose and maybe change it up. Am I wrong to ask him for Valium instead of these other things? Cause I think im almost done in the mornings then in the afternoon, bamm, the symptoms spike to their peak. I just want it to end and my body doesn't like these other drugs anymore. I think a lower dose of something that I have taken in the past and not grabbed an addiction to is not to much to ask for. Right?
I am putting down 3 pill form drugs after 13 years of them?
- 10 Feb 2012 by Houstonjoe420
- 11 February 2012
Hello Houstonjoe420. I think the best solution might be that you go into a detox centre. You are on a combination of drugs and most probably high doses of them, to get another drug into the picture, Valium will not be a cure all, you know that. Hopefully, another person might have a better idea, or suggestion. Its a merry go round for you at the moment that you want off from. Thats why I suggested a detox centre (if thats possible for you to do). Best wishes to you,pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Oct 2010 • 1 answer
Peripheral Neuropathy - Anyone get reilief form putting your feet in icewater? This give's me a lot?
Posted 3 Sep 2011 • 4 answers
Posted 3 Jan 2015 • 1 answer
Posted 4 May 2015 • 1 answer
Posted 11 Oct 2016 • 0 answers